# SDR DALA1022630942

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 56,344 hours, 42,740 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHT AT 2C INOPERATIVE.  MX SECURED PULLED WIRES FROM CONNECTOR AND REPLACED LIGHT ASSY IAW AMM 33-53-01. OPS OF LIGHT NOW CHECK OK.
